|BLEEDING FROM THE PENIS
May 4, 2003
MY HUSBAND HAS HCV. HE HAS ALSO HAD PROBLEMS WITH BLOOD COAGULATION.HE WAS PUT ON COUMADIN, BUT TAKEN OFF AFTER 3 WEEKS BECAUSE HIS PLATLETS WERE TOO LOW, AND HE NEEDED TO BE TRANSFUSED. THE PAST 7 OR 8 TIMES WE HAVE MADE LOVE, AFTER EJACULATING HE BLEEDS. AT FIRST WE THOUGHT IT WAS ME. WHEN IT FIRST STARTED THE BLOOD WAS BRIGHT RED, NOW ITS MORE OF A RUSTY COLORED. HE ALSO STARTED BLEEDING FROM THE RECTUM LAST NIGHT. BUT THAT HAS STOPPED. COULD THIS ALL BE FROM THE HEP C? OR THIS OTHER PROBLEM? PLEASE HELP, I'M VERY UPSET.
Response from Dr. Dieterich
It is likely from the low platelets which can be the result of cirrhosis or other things. He should see his MD and get examined for both problems that is the rectal and penile bleeding. Good luck! DTD
student with hep b
- Cold Hands After Masturbation Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- White Bumps On Penis After Getting Fingered Worried I Have HIV
- Can Hepatitis B Test Return A False Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.